# SDR AALA202407104770

- Difficulty date: July 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window Frame
- Part number: D5311104920500
- Condition: None
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED TO THE FLIGHT DECK CENTER WINDSHIELD LEFT HAND FRAME CENTER POST LOWER NODE ATTACHMENT, INTERNAL AREA LEFT HAND VERTICAL FLANGE THE RIGHT-HAND FRAME AT FR 2 AND Y0. NEEDS TO BE MODIFIED BY ACCOMPLISHING THE MIRROR FITTING POCKET MACHINING OUTLINED IN THE INSTRUCTIONS OF EA 354062. MAINTENANCE ACCOMPLISHED MIRROR FITTING POCKET MACHINING ON THE RIGHT-HAND FRAME PER EA 354062.
